# SDR CALA2023081402500

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N37536
- Make and model: Boeing 737-9
- Aircraft serial: 66606
- Aircraft time: 3,667 hours, 1,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323250
- Condition: Gouged
- Location: Sta 360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 4909862 . FUSELAGE SKIN GOUGE (BUTT JOINT AFT SKIN) STA. 360 BELOW S-24R ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-03034 ON OR BEFORE 200 FLIGHT CYCLES INITIATE A DIP TO ?ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF TOMC-APPROVAL FROM SC1ELBYC COMMENT ECRA 5331-03034 ON OR BEFORE 200 FLIGHT CYCLES.?. THE GOUGE WAS MEASURED AT 1.5 INCHES LONG BY 0.125? WIDE BY QC RECORDS UPDATE 0.018? DEEP.  AIRCRAFT N37536 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-03035. ACCOMPLISHED REPAIR OF FUSELAGE SKIN AT STA 360 BELOW S-24R IAW ON OR BEFORE 08/11/2025, PERFORM AN INSPECTION OF THE FUSELAGE 737MAX-9 EC/RA 5331-03035 PART 1. SKIN REPAIR JUST AFT OF STA 360, BETWEEN STR 23R AND STR 25R.
